# SDR SWIA202503190004

- Difficulty date: March 4, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 46,675 hours, 43,848 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Ground Damage
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 1548503 : TUG WITH NO DRIVER ROLLED ACROSS RAMP AND IMPACTED RIGHT WING DURING BOARDING. LARGE DENT IN LEADING EDGE.    (FILED CLOSED - FLIGHT 5449)    REMOVED AND REPLACED RIGHT WING LEADING EDGE ASSEMBLY 620JL WITH REFERENCE TO AMM 57-41-01, OPS CHECK GOOD.  FIT AND DRILLED NEW LEADING EDGE ASSEMBLY WITH REFERENCE TO SRM 51-40-11.  COMPLIED WITH REO 601R-57-41-1186 REV "--" DATED 2025-03-11.  COMPLIED WITH MEMO ISE-STR-25-016 REV "--" DATED 2025-03-01 WITH NO ADDITIONAL DEFECTS FOUND.  REFERENCE CP 29805564 FOR OPERATIONAL CHECKS.  REFERENCE CP 29805521 FOR APPLICATION OF SEALANT.
